# SDR 99ZZZX736

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA/EYW - FLT 7418 - PILOT REPORT:  GEAR WOULD NOT RAISE AFTER DEPARTURE.  NO HYDRAULIC LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MIA.  ADJUSTED SQUAT SWITCH.  OPS CHECK GOOD.
